MathSciNet Relay Station
MathSciNet bibliographic data
MR2085168 37A25 (42B35 47A35 47B38)
Hagelstein, Paul A.; Jones, Roger L. On restricted weak type $(1,1)$: the continuous case. Proc. Amer. Math. Soc. 133 (2005), no. 1, 185–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement